# SDR AALA2019011769004

- Difficulty date: January 15, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 76,691 hours, 26,252 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A TRANSIENT BURNING ODOR JUST AFTER TAKEOFF,  SIMILAR TO OVEN TURNING ON.  DISSIPATED AFTER A FEW MINUTES.  PERFORMED JC 19L00021001 IAW TSI 0081377.  REPLACED THE NR 2 FORWARD GALLEY OVEN IAW AMM 25-31-05.  OPS CHECKED GOOD. NO ABNORMAL ODOR NOTED AT THIS TIME.
